# SDR FDEA201801290271

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 70,122 hours, 16,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TWO HOURS 20 MINUTES INTO FLT, THE HYD 3 OFF WITH 2.5  GALLONS ON CONFIGURATION OF GEAR  HYD 3  FAILED.   TROUBLESHOT IAW FIM 29-10-08,  HYD QTY LEVEL 1.8  IN SYS 3,  FOUND A LARGE AMOUNT OF HYD FLUID LEAKING FROM TAIL.   AFTER  FURTHER INVESTIGATION.  FOUND THE NR 3 SYS HORIZONTAL STAB  PRIMARY CONTROL VALVE FITTING LEAKING ,  REPLACED THE O-RING AND  BACK-UP RING. SERVICED THE NR 3 HYD SYS IAW MM 12-13-02.  LEAK AND OPS CHECKED GOOD IAW MM 27-43-00-5.
